# SDR SIMA20140715001

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 32,963 hours, 29,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INOPERATIVE.  PERFORMED OPERATIONS CHECK IAW AMM 33-50-00.  OPERATIONS CHECK IS GOOD AT THIS TIME.
